Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 75, NWS Baltimore/Washington
NWS Baltimore/Washington issued this small craft advisory at Apr 8, 2021, 4:23 AM EDT. It took effect at Apr 8, 2021, 11:00 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2021, 4:23 AM EDT (08:23 UTC)
- In effect from
- Apr 8, 2021, 11:00 AM EDT
- Expired
- Apr 9, 2021, 4:26 AM EDT
- In force
- 17 hr
- Issued by
- NWS Baltimore/Washington
The text
As transmitted.
560 WHUS71 KLWX 080823 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 423 AM EDT Thu Apr 8 2021 ANZ534-536-537-543-082030- /O.NEW.KLWX.SC.Y.0075.210408T1500Z-210409T0200Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 423 AM EDT Thu Apr 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT THIS EVENING... * WHAT...Southeast winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Tidal Potomac River from Indian Head MD to Smith Point VA, Chesapeake Bay from Drum Point MD to Smith Point VA, and Tangier Sound and the inland waters surrounding Bloodsworth Island. * WHEN...From 11 AM this morning to 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
848 WHUS71 KLWX 081741 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 141 PM EDT Thu Apr 8 2021 ANZ534-536-537-543-090200- /O.CON.KLWX.SC.Y.0075.000000T0000Z-210409T0200Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 141 PM EDT Thu Apr 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southeast winds 10 to 15 kt with gusts up to 20 kt. * WHERE...Tidal Potomac River from Indian Head MD to Smith Point VA, Tangier Sound and the inland waters surrounding Bloodsworth Island, and Chesapeake Bay from Drum Point MD to Smith Point VA. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CJL
024 WHUS71 KLWX 081956 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 356 PM EDT Thu Apr 8 2021 ANZ533-541-542-090200- /O.EXA.KLWX.SC.Y.0075.000000T0000Z-210409T0200Z/ Chesapeake Bay from North Beach to Drum Point MD- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- 356 PM EDT Thu Apr 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southeast winds 10 to 15 kt with gusts to 25 kt. * WHERE...Chesapeake Bay from North Beach to Drum Point MD, Choptank River to Cambridge MD and the Little Choptank River and Patuxent River to Broomes Island MD. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Remain mindful of cold water temperatures. Rapid onset hypothermia will occur to anyone who is exposed to the cold water, which is currently in the 50s. && $$ ANZ534-536-537-543-090200- /O.CON.KLWX.SC.Y.0075.000000T0000Z-210409T0200Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 356 PM EDT Thu Apr 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southeast winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Tidal Potomac River from Indian Head MD to Smith Point VA, Tangier Sound and the inland waters surrounding Bloodsworth Island, and Chesapeake Bay from Drum Point MD to Smith Point VA. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Remain mindful of cold water temperatures. Rapid onset hypothermia will occur to anyone who is exposed to the cold water, which is currently in the 50s. && $$ DHOF
502 WHUS71 KLWX 082150 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 550 PM EDT Thu Apr 8 2021 ANZ532-535-090200- /O.EXA.KLWX.SC.Y.0075.000000T0000Z-210409T0200Z/ Chesapeake Bay from Sandy Point to North Beach MD- Tidal Potomac from Key Bridge to Indian Head MD- 550 PM EDT Thu Apr 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southeast winds around 10 kt with gusts up to 20 kt. * WHERE...Chesapeake Bay from Sandy Point to North Beach MD and Tidal Potomac from Key Bridge to Indian Head MD. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Remain mindful of cold water temperatures. Rapid onset hypothermia will occur to anyone who is exposed to the cold water, which is currently in the 50s. && $$ ANZ533-534-536-537-541>543-090200- /O.CON.KLWX.SC.Y.0075.000000T0000Z-210409T0200Z/ Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island- 550 PM EDT Thu Apr 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southeast winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Tidal Potomac River from Indian Head MD to Smith Point VA, Chesapeake Bay from North Beach MD to Smith Point VA, Choptank River to Cambridge MD and the Little Choptank River, Patuxent River to Broomes Island MD, and Tangier Sound and the inland waters surrounding Bloodsworth Island. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Remain mindful of cold water temperatures. Rapid onset hypothermia will occur to anyone who is exposed to the cold water, which is currently in the 50s. && $$ DHOF
940 WHUS71 KLWX 090120 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 920 PM EDT Thu Apr 8 2021 ANZ532-090230- /O.CAN.KLWX.SC.Y.0075.000000T0000Z-210409T0200Z/ Chesapeake Bay from Sandy Point to North Beach MD- 920 PM EDT Thu Apr 8 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... The wind has diminished. $$ ANZ533>537-541>543-090600- /O.EXT.KLWX.SC.Y.0075.000000T0000Z-210409T0600Z/ Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island- 920 PM EDT Thu Apr 8 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY... * WHAT...Southeast winds 10 to 15 kt with gusts up to 20 kt. * WHERE...Tidal Potomac River from Key Bridge to Smith Point VA, Chesapeake Bay from North Beach MD to Smith Point VA, Choptank River to Cambridge MD and the Little Choptank River, Patuxent River to Broomes Island MD, and Tangier Sound and the inland waters surrounding Bloodsworth Island. * WHEN...Until 2 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Remain mindful of cold water temperatures. Rapid onset hypothermia will occur to anyone who is exposed to the cold water, which is currently in the 50s. && $$ DHOF
399 WHUS71 KLWX 090450 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 1250 AM EDT Fri Apr 9 2021 ANZ535-090600- /O.CAN.KLWX.SC.Y.0075.000000T0000Z-210409T0600Z/ Tidal Potomac from Key Bridge to Indian Head MD- 1250 AM EDT Fri Apr 9 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Southeasterly wind gusts have diminished to around 5 to 10 knots. $$ ANZ533-534-536-537-541>543-090600- /O.CON.KLWX.SC.Y.0075.000000T0000Z-210409T0600Z/ Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island- 1250 AM EDT Fri Apr 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT EARLY THIS MORNING... * WHAT...Southeast winds 10 to 15 kt with gusts up to 20 kt. * WHERE...Tidal Potomac River from Indian Head MD to Smith Point VA, Chesapeake Bay from North Beach MD to Smith Point VA, Choptank River to Cambridge MD and the Little Choptank River, Patuxent River to Broomes Island MD, and Tangier Sound and the inland waters surrounding Bloodsworth Island. * WHEN...Until 2 AM EDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
049 WHUS71 KLWX 090549 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 149 AM EDT Fri Apr 9 2021 ANZ533-534-537-541>543-090700- /O.CAN.KLWX.SC.Y.0075.000000T0000Z-210409T0600Z/ Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island- 149 AM EDT Fri Apr 9 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Southeasterly wind gusts have dropped into the 10 to 15 knot range. $$ ANZ536-090900- /O.EXT.KLWX.SC.Y.0075.000000T0000Z-210409T0900Z/ Tidal Potomac from Indian Head to Cobb Island MD- 149 AM EDT Fri Apr 9 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... * WHAT...Southeast winds 10 to 15 kt with gusts up to 20 kt. * WHERE...Tidal Potomac from Indian Head to Cobb Island MD. * WHEN...Until 5 AM EDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
160 WHUS71 KLWX 090826 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 426 AM EDT Fri Apr 9 2021 ANZ536-090930- /O.CAN.KLWX.SC.Y.0075.000000T0000Z-210409T0900Z/ Tidal Potomac from Indian Head to Cobb Island MD- 426 AM EDT Fri Apr 9 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished below 18 knots. $$ ANZ534-537-543-091630- /O.NEW.KLWX.SC.Y.0076.210409T1100Z-210410T0000Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 426 AM EDT Fri Apr 9 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southeast winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Chesapeake Bay from Drum Point MD to Smith Point VA, Tidal Potomac from Cobb Island MD to Smith Point VA and Tangier Sound and the inland waters surrounding Bloodsworth Island. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this small craft advisory went out at Apr 8, 4:00 AM EDT, 23 minutes earlier.
Area forecast discussion, Apr 8, 4:00 AM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Baltimore MD/Washington DC 400 AM EDT Thu Apr 8 2021 .SYNOPSIS... A strong area of low pressure will track into the Great Lakes through Friday. A second, stronger area of low pressure will track into the Great Lakes this weekend, bringing a cold front through Saturday night into Sunday morning. && .NEAR TERM /THROUGH FRIDAY/... The early morning surface analysis places a rather diffuse frontal zone through the Mid-Atlantic region. On the cool side of the boundary, light easterly flow prevails. However, this onshore regime has not sufficiently moistened the boundary layer yet as noted in recent dew points and relative humidity values. Some mid-level moisture has worked its areas east of the Blue Ridge mountains. A mid-level cloud deck is evident in GOES-16 nighttime RGB imagery which should keep overnight lows up a bit. Low 50s will be commonplace at sunrise with perhaps some upper 40s in northeastern Maryland. An upper ridge will move through the region today which maintains a period of above average temperatures. While low 80s were found in many locations yesterday, temperatures should fall off by 5 to 10 degrees given increased cloud cover. Further, 850-mb temperatures drop to around 8-9C which dry adibatically mixed to the surface would support low to perhaps mid 70s. The latter would be most likely along I-64 in central Virginia. There will also be a notable increase in southeasterly winds with gusts into the 15 to 20 mph range. The first half of the day is forecast to be dry with the influence of the ridge overhead. Eventually some warm advection showers move in during the afternoon hours, mainly along I-81 in Virginia and points to the west. Although instability is likely to be subdued, cannot rule out a rumble of thunder across these locations during peak diurnal heating. This shield of showers gradually shifts eastward into the night with light amounts expected east of the Blue Ridge/Catoctin mountains. The combination of overcast skies and shower activity will keep low temperatures on the mild side again. These showers should reach the Chesapeake Bay on Friday morning with a chance of showers lingering through much of the day. This could even come in the form of occasional drizzle. It will not be a washout by any means, but the cool easterly flow favors a rather raw day. While the forecast calls for mid 50s to low 60s, some spots may fall short by a few degrees depending on the degree of cold air damming. For areas to the south and west of DC that can destabilize, there will be a slight chance for thunderstorms during the afternoon to early evening hours. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... Coming off yet another mild night in the low 50s, Saturday will bring another day of extensive cloud cover. The forecast does continue to trend drier for the morning hours as the frontal zone struggles to lift away from the North Carolina/Virginia border. Will maintain a slight chance for light showers, but believe the day does start off mostly dry. Above average temperatures return on Saturday as mid-level heights build ahead of a closed low barreling through the Missouri Valley. While this cyclone stays well west of the region, warm advection precipitation arrives late Saturday afternoon, continuing into the night. Compared to the preceding system, this will be a wetter period with a widespread 0.25 to 0.50 inches possible. GEFS ensembles show a little uptick in instability so some chance for thunderstorms exists before sundown. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... A slightly unsettled pattern is likely to continue over the long term period. General trend in the teleconnections calls for a negatively trending NAO/EPO and positively trending PNA; further supporting for slight upper level troughing over the Eastern U.S. Operational guidance in conjunction with its ensemble members are still in agreement in regards to a blocking, upper level low set to retrograde over the Great Lakes region beginning late this week. While the block will relax somewhat over the weekend, additional pieces of shortwave energy with dive southeastward out of B.C and will merge its energy with the parent blocking low over the Great Lakes. Meanwhile, another cut off low will continue to retrograde in the Gulf of Maine which will further support the blocking low over the Great Lakes region to become more tightly wound and cut off from the overall jet stream by the middle and latter portions of next week. As a result, multiple waves of low pressure may emerge out of the Midwest and track eastward into the Mid Atlantic region. Although no major systems are expected to impact the region next week, the overall pattern does call for cooler, and more cloudy conditions with the increase chance of showers each day. Beginning on Sunday, damp conditions are possible to start off the day as a cold front associated with a surface low tracks northward away from the CWA. While the remainder of the day appears to be drier, still expect a decent amount of cloud cover with the slight risk of additional afternoon showers. Slightly drier conditions seem possible Monday through Wednesday albeit a decent amount of cloud cover along with, as previously mentioned, the slight chance for showers. && .AVIATION /07Z THURSDAY THROUGH MONDAY/... While mostly VFR conditions should prevail through Friday, the showers moving through late tonight and into the morning could bring occasional reductions in visual flight rules. Will also need to monitor the potential for drizzle during the day. Southeasterly winds also pick up in strength today with gusts to near 15 to 20 knots at times. East to southeasterly flow continues through Saturday. An uptick in shower intensity is possible Saturday afternoon into the night which would favor sub-VFR conditions. Cannot rule out an isolated thunderstorm as well. Sub-VFR conditions are likely Sunday morning as low pressure pulls away from the region. Generally expect VFR conditions over the beginning and middle portions of next week. && .MARINE... The increase in southeasterly flow may lead to small craft conditions today, particularly over lower portions of the Tidal Potomac and Chesapeake Bay. Vertical mixing calms by the evening leading to a decrease in marine winds. There will be a lull into the night before ramping back up Friday afternoon. Small craft conditions are possible through Friday evening with yet another surge noted in the guidance some time on Saturday. SCA likely Sunday as low pressure departs from the region. Additional periods of SCA are possible as we continue into the beginning and middle portions of next week. && .TIDES/COASTAL FLOODING... Tidal anamolies are expected to remain below action/flood stage throughout the remainder of the week. However, do expect a general rise in anamolies over the weekend as a southerly flow ensues. Albeit not strong, the southerly flow may result in periods of minor coastal flooding at times of high tide, especially at Annapolis and DC Waterfront SW. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...None. MD...None. VA...None. WV...None. MARINE...None. && SYNOPSIS...BRO NEAR TERM...BRO SHORT TERM...BRO LONG TERM...MSS AVIATION...MSS/BRO MARINE...MSS/BRO TIDES/COASTAL FLOODING...MSS
Hazardous weather outlook, Apr 7, 10:16 PM EDT, 6 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 1016 PM EDT Wed Apr 7 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-081030- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 1016 PM EDT Wed Apr 7 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-081030- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 1016 PM EDT Wed Apr 7 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ001-501-502-VAZ503-504-WVZ501>506-081030- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 1016 PM EDT Wed Apr 7 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.